I am really starting to wonder IF this is the right med for you
I was on it yrs ago and could not take side effects and actually had to stop the med .........
I would really suggest going to doc and list all your symptoms and what happens to you when you take this med .......take it with you .......if need be go to Emergency dept .........
BUT untill you go to doc or see a professional do not stop taking med cold turkey
These things you are going thru hun sure dont sound right to me anyways
Please keep me posted and if ya need to talk my yahoo and msn is under my name I am not easy to reach at times as I do HW modding and also look after dad with Alzheimers BUT at least try okay
Please please find out what is going on '
I am not trying to alarm you at ALL 'Just worried that this med may not be for you
Take care and do not apologise for posting okay thats why we are here
Support is one of the biggest things A/P ppl need and you have it right here
I do apologise for taking so long to answer this .......usually on holidays and wknds it is slower but I am always on thru from 4:30 am to around 9 or longer like today lol......unless I have something to do
Again sorry took so long
hoping today goes better and you do see a doc or go to ER
Contribute today to support Healing Well Forums...Donate @
One thing I know for sure is we have each other and in times of need no one could be better off IMO
Never compromise your self nor your dignity...with that ...My God
Family and Great Friends ........I have it All
Post Edited (Howlyncat) : 11/24/2006 11:04:24 AM (GMT-7)